Title

Interest-free loans from corporations to shareholders: A reconsideration of the dean rule.

SelectedWorks Author Profiles:

James A. Fellows

Document Type

Article

Publication Date

1984

Date Issued

January 1984

Date Available

December 2013

ISSN

0040-0025

Comments

Citation only. Full-text article is available only through licensed access provided by the publisher. Published in Tax Executive, 36(2), 134-141.

Language

en_US

Publisher

Tax Executives Institute, Inc.

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

This document is currently not available here.

Share

COinS